# SDR ASAA0280026

- Difficulty date: February 8, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION ON SEAT TRACK AT FUSELAGE STATION 1212-1296, BUTTOCK LINE PLUS 22.  REPLACED SEAT TRACK PER SRM 53-05.  (M)
